Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16

    no sex drive after pct

    hi guys, this is my first cycle. i did a stack of deca and winstrol , for 8 weeks and took clomid for 14 days after. it's been a month now and i still don't have a sex drive and have trouble maintaing an erection. my girl is hot so that's not the problem and i've never had this problem before. was taking tribulus and horny goat weed, but when i go to see my doctor he told me not to take any supplement and just let my body recover on it's own, and he won't prescribe me viagra. the tribulus and horny goat weed doesn't seem to help much. is there anything i can do and will my body recover. i put on 25 lbs from the stack so i know it's not fake steriods .

  2. #2
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    dude, u stacked Deca with Winny and no TEST, u got a DECA DICK. give it couple of months.

  3. #3
    smokethedays's Avatar
    smokethedays is offline Veni, Vedi, Vici.
    Join Date
    Apr 2004
    Location
    In The Kitchen :)
    Posts
    4,548
    Blog Entries
    1
    Cialis might help a little.

  4. #4
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    i will recover right?

  5. #5
    _Tiger_ is offline Member
    Join Date
    Jun 2005
    Posts
    760
    In due time

  6. #6
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    is there anything that i can take to speed up the recovery process, this problem is pissing me off and my doctor doesn't think i should take any supplement, not even milk thissle. he think that stuff is useless. and he won't prescibe me viagra when i ask. maybe he is right or maybe i should go and see a sports medicin doctor instead.

  7. #7
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    Bad move with no test- you kids! go to a research site and get either viagra liquid or cialis!

  8. #8
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by maximus007
    is there anything that i can take to speed up the recovery process, this problem is pissing me off and my doctor doesn't think i should take any supplement, not even milk thissle. he think that stuff is useless. and he won't prescibe me viagra when i ask. maybe he is right or maybe i should go and see a sports medicin doctor instead.
    You're still suppressed........... you should run for at least the nest 30 days 100mg clomid / 20mg Nolva / .25mg L-dex / 4g Tribulus

  9. #9
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    this was my first cycle i didn't know, a friend of mine did the same cycle at the same time and he is not having any problem. i am very happy with my gains, 6'1" and 200lbs and staying at 200. i was 185 max before. i want to do another cycle in about 3 months but scare to because of this situation. i only want to put on 10-15 more pounds, any suggestion for a good pro hormone product or maybe a steriod that won't give me this problem. i'm currently taking creatine. i just wish i can recover and have a normal sex drive like before

  10. #10
    Juddman's Avatar
    Juddman is offline Anabolic Member
    Join Date
    Jan 2005
    Location
    Canada
    Posts
    2,010
    Whatever you do, do NOT take any prohormone when trying recover your natural test levels....as Mudman said, do another round of post cycle therapy (pct) with clomid and nolva at least...this should speed up the recovery. In the mean time, you could use viagra or cialis from the sponsor of this site....http://www.anabolicreview-research.com/

  11. #11
    Defconx3's Avatar
    Defconx3 is offline Member
    Join Date
    Jun 2005
    Location
    Southern Cali
    Posts
    633
    Quote Originally Posted by TheMudMan
    You're still suppressed........... you should run for at least the nest 30 days 100mg clomid / 20mg Nolva / .25mg L-dex / 4g Tribulus
    Thats my opinion also.

    Did you wait for the proper amount of time for the Deca ester to clear?

  12. #12
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    i took the clomid a week after the last shot. what about my doctor's advice to let my body recover on it own.

  13. #13
    Defconx3's Avatar
    Defconx3 is offline Member
    Join Date
    Jun 2005
    Location
    Southern Cali
    Posts
    633
    Quote Originally Posted by maximus007
    i took the clomid a week after the last shot. what about my doctor's advice to let my body recover on it own.
    It all makes sense now.

    The proper time to start pct is 21 days after last injection of Deca . The reason why you need to do this is because until day 21 there will still be amounts of deca in the blood that will suppress your HPTA. You were running your PCT while there was still Deca in your system, and you ended your pct just when it was possible for your body to START to recover.

    What you need to do is this:

    Clomid: 100mg/ed - 28 Days
    Nolvadex : 20mg/ed - 28 Days

    Do this and your boys will be back in town.

  14. #14
    maximus007 is offline New Member
    Join Date
    Aug 2005
    Posts
    16
    thanks for the advice, i'll give it a shot. i don't think i want to touch steriods again after this situation, i was paranoid that it might be a permanent thing. Maybe i just didn't know what i was doing. thanks

  15. #15
    FREAKZILLLA's Avatar
    FREAKZILLLA is offline Associate Member
    Join Date
    Mar 2004
    Location
    Albany,NY
    Posts
    270
    Well you screwed up by not using test in your cycle but whats done is done. Heres my advice, go to anabolic board and you will find the 2 magic liquig products that helps your pee pee!

  16. #16
    Slic4788 is offline Associate Member
    Join Date
    Jan 2005
    Posts
    275
    yeah your body might recover on its own. But you'll then also lose that hard earned muscle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •